# SDR M17F2023/164

- Difficulty date: October 1, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- Aircraft time: 33,175 hours, 12,869 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 33,175 hours, 12,869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMVC254
- Condition: Leaking
- Location: Vsv
- Part time: 33,192 hours, 12,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND P.O. DETECT FUEL LEAK ENG #2
